# SDR ASAA2021051434822

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 39,186 hours, 11,492 cycles
- Engine: Cfmint CFM567B273
- Engine time: 39,185 hours, 11,492 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Condition: Damaged
- Location: Rt Engine Vsv
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. SB CFM56-7B-72-0986-1 FOUND 3RD STG VSV SLAB HEAD PIN LIBERATED @ 3 O'CLOCK POSITION ALF CAUSING DAMAGE TO BOOSTER SPOOL ALONG WITH DOWNSTREAM HPC BLADE DAMAGE. #2 POSN. ESN 805120. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE REF TC 78471000 AND 78471001. DEFECT TRANSFERRED TO SHOP W/O 1872757.
